# SDR AUS20030593

- Difficulty date: May 13, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320*
- Propeller: Amtr C8289
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Brace
- Part number: 6524500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER TRIM DIAGONAL BRACE CRACKED. SUSPECT BRACE WAS BENT OUT OF THE WAY FOR ACCESS. STABILIZER HINGE BOLTS HAD MISSING SPACER WASHERS.  PERSONNEL/MAINTENANCE ERROR.
